# SDR 9610722704

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND ONE SECTION OF FLOOR PROXIMITY LIGHTS INOPERATIVE.  REPLACED BATTERY, OPERATIONAL CHECK OK.
